# SDR AALA202209216508

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 67,295 hours, 25,631 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3258
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 40,990 hours, 22,110 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPPON INITIAL DESCENT INTO CLT, STRONG SMELL WAS NOTICED THROUGHOUT THE CABIN AND COCKPIT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO AN INTERNAL OIL LEAK ON THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
